Mrs Pamels Blythe

Patient

Q: I had a really bad bout of depression last year and i took 800n mg iof citalopram and 210mg olazapine i was in hospital overnight but they just checked my heart
three weeks later i took another 210mg olazapine and 900mg mirtazapine i slept the night and went to hospital next day they again just checked my heart i have ever since complained of aches pains feeling completely out of my self but doctor just says its stress i nver meant to kill myself but am so afraid of how i feel all that medication had effected my brain and no one will listen to me i dont now what to do

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I started taking fluoxetine yesterday, I took 40ng yesterday and 20 today but forgot to check about things like Niqui...

Q: Hi, I am really struggling, I feel like I have become completely alone, because a new psychiatrist I saw has diagnose...

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

Q: Hi.. So I been extemely sick from stopping Celexa 40 mg cold turkey. I started to get exteme panic attack which send ...

Q: I have been taking the anti depressant drug citalopram for a couple of months now but haven't been feeling myself on ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews